# SDR 20001114SH010

- Difficulty date: February 8, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Pax
- Part time: 8,397 hours, 4,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ATL/MBJ - FLT JM 052 - AIRCRAFT RETURNED ATLANTA DUE UNABLE TO PRESSURIZE.  OPERATION OF DOOR INVOLVED WAS CONFIRMED TO BE ABLE TO BE CLOSED INCOMPLETELY WITHOUT GIVING A ''''DOOR OPEN'''' INDICATON.  ENGINEERING DEPARTMENT HAS BEEN NOTIFIED TO CONTACT BOEING REGARDING THIS POSSIBLE HAZARD.   (X)
